# SDR UALA2013030701355

- Difficulty date: March 6, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 57,962 hours, 21,748 cycles
- Engine: Iae V2527A5
- System (JASC): 2540 · Lavatories
- Part: Sink
- Condition: Clogged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS LAV SINK CLOGGED,  WON`T DRAIN.  CLEANED DRAIN VALVE, OPS CHECKED NORMAL.
